RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 6, Pages 697–705 (Mi mz9555)  

This article is cited in 2 scientific papers (total in 2 papers)

Dimension-increasing mappings

G. S. Skordev

M. V. Lomonosov Moscow State University

Abstract: For closed dimension-increasing mappings of the paracompactum $X$ on $Y$, a lower bound is obtained for the dimension of sets of points in $Y$ whose inverse images contain at least $s$ different points.

Full text: PDF file (1019 kB)

English version:
Mathematical Notes, 1970, 7:6, 421–426

Bibliographic databases:

UDC: 513.83
Received: 28.05.1969

Citation: G. S. Skordev, “Dimension-increasing mappings”, Mat. Zametki, 7:6 (1970), 697–705; Math. Notes, 7:6 (1970), 421–426

Citation in format AMSBIB
\Bibitem{Sko70}
\by G.~S.~Skordev
\paper Dimension-increasing mappings
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 6
\pages 697--705
\mathnet{http://mi.mathnet.ru/mz9555}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=266208}
\zmath{https://zbmath.org/?q=an:0205.26805}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 6
\pages 421--426
\crossref{https://doi.org/10.1007/BF01093599}


Linking options:
  • http://mi.mathnet.ru/eng/mz9555
  • http://mi.mathnet.ru/eng/mz/v7/i6/p697

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. S. Skordev, “On resolutions of continuous mappings”, Math. USSR-Sb., 11:4 (1970), 491–506  mathnet  crossref  mathscinet  zmath
    2. A. N. Dranishnikov, E. V. Shchepin, “On the stability of intersections of compacta in a Euclidean space”, Russian Math. Surveys, 44:5 (1989), 194–195  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:96
    Full text:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020